Soit
Let
Mot clés : sommes des chiffres, répartition dans les progressions arithmétiques, fonctions multiplicatives
Keywords: Sums of digits, arithmetic progression, multiplicatives functions, Sums of digits, arithmetic progression, multiplicatives functions
@article{AIF_2005__55_7_2423_0, author = {Dartyge, C\'ecile and Tenenbaum, G\'erald}, title = {Sommes des chiffres de multiples d'entiers}, journal = {Annales de l'Institut Fourier}, pages = {2423--2474}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {55}, number = {7}, year = {2005}, doi = {10.5802/aif.2166}, mrnumber = {2207389}, zbl = {05015294}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/aif.2166/} }
TY - JOUR AU - Dartyge, Cécile AU - Tenenbaum, Gérald TI - Sommes des chiffres de multiples d'entiers JO - Annales de l'Institut Fourier PY - 2005 SP - 2423 EP - 2474 VL - 55 IS - 7 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.2166/ DO - 10.5802/aif.2166 LA - fr ID - AIF_2005__55_7_2423_0 ER -
%0 Journal Article %A Dartyge, Cécile %A Tenenbaum, Gérald %T Sommes des chiffres de multiples d'entiers %J Annales de l'Institut Fourier %D 2005 %P 2423-2474 %V 55 %N 7 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.2166/ %R 10.5802/aif.2166 %G fr %F AIF_2005__55_7_2423_0
Dartyge, Cécile; Tenenbaum, Gérald. Sommes des chiffres de multiples d'entiers. Annales de l'Institut Fourier, Tome 55 (2005) no. 7, pp. 2423-2474. doi : 10.5802/aif.2166. https://www.numdam.org/articles/10.5802/aif.2166/
[F8] Méthodes de crible et fonctions sommes des chiffres, Acta Arith., Volume 77 (1996) no. 4, pp. 339-351 | MR | Zbl
[1] Unimodalité de la distribution du nombre de diviseurs premiers d'un entier, Ann. Inst. Fourier, Grenoble, Volume 40 (1990) no. 2, pp. 255-270 | DOI | Numdam | MR | Zbl
[2] On an additive property of stable sets (London Math. Soc. Lecture Note Ser.), Volume 237, Cambridge Univ. Press, Cambridge, 1997, pp. 55-63 (Cardiff, 1995) | MR | Zbl
[3] The asymptotic sieve, Rend. Accad. Naz., Volume XL (5) 1/2 (1975/76), pp. 243-269 (1977) | MR | Zbl
[4] Sur la représentation des multiples d'un entier dans une base Publications mathématiques d'Orsay, 83.04, Colloque Hubert Delange (7-8 juin 1982), 20-37 | MR | Zbl
[5] On a convolution method, Congreso de Teoría de los Números (Universitad del País Vasco) (1989), pp. 110-137 | MR
[6] Congruences de sommes de chiffres de valeurs polynomiales (Bull. London Math. Soc., à paraître) | Zbl
[7] Sommes des chiffres et nombres presque premiers, Math. Ann., Volume 305 (1996), pp. 571-599 | DOI | MR | Zbl
[9] Sur les nombres qui ont des propriétés additives et multiplicatives données, Acta arith., Volume 13 (1968), pp. 259-265 | MR | Zbl
[10] Sets of multiples, Cambridge Tracts in Mathematics, Volume 118 (1996) (Cambridge University Press, Cambridge) | MR | Zbl
[11] Investigations in the theory of
[12] Investigations in the theory of
[13] Rosser's sieve, Acta arith., Volume 36 (1980), pp. 171-202 | MR | Zbl
[14] On finite pseudorandom binary sequences, II. The Champernowne, Rudin-Shapiro, and Thue-Morse sequences : a further construction, Journal number theory, Volume 72 (1998), pp. 1-21 | MR | Zbl
[15] On the number of binary digits in a multiple of three, Proc. Amer. Math. Soc., Volume 21 (1969), pp. 719-721 | DOI | MR | Zbl
[16] Binary digit distribution over naturally defined sequences, Trans. Amer. Math. Soc., Volume 213 (1975), pp. 71-78 | DOI | MR | Zbl
[17] The joint distribution of the binary digits of integer multiples, Acta arith., Volume 63 (1984), pp. 391-415 | MR | Zbl
[18] The joint distribution of the digits of certain
integer
[19] On elementary methods in prime-number theory and their limitations, Collected Works vol. I, Springer, Berlin, Proc. 11th Scand. Math Cong. Trondheim, 1949, 13-22 (1989), pp. 388-397 | Zbl
[20] A theorem of metric diophantine approximation and estimates for sums involving binary digits, University of Michigan, août (1985) (Thèse)
[21] On the joint distribution of digital sums, Journal number theory, Volume 33 (1989), pp. 132-151 | DOI | MR | Zbl
[22] Integers whose multiples have anomalous digital frequencies, Acta arith., Volume 38 (1980), pp. 117-128 | MR | Zbl
[23] Sur une question d'Erdos et Schinzel, A Tribute to Paul Erdos, Cambridge University Press, 1990, pp. 405-443 | MR | Zbl
[24] Introduction à la théorie analytique et
probabiliste des nombres, 2
[25] A rate estimate in Billingsley's theorem for the size distribution of large prime factors, Quart. J. Math., Volume 51 (2000), pp. 385-403 | DOI | MR | Zbl
[26] Exercices corrigés de théorie analytique et probabiliste des nombres, Cours spécialisés, Société mathématique de France, 1996 no. 2 | MR | Zbl
- Primes as Sums of Fibonacci Numbers, Memoirs of the American Mathematical Society, Volume 305 (2025) no. 1537 | DOI:10.1090/memo/1537
- Rarefied Thue-Morse sums via automata theory and logic, Journal of Number Theory, Volume 257 (2024), p. 98 | DOI:10.1016/j.jnt.2023.10.015
- The sum-of-digits function in rings of residue classes, Periodica Mathematica Hungarica, Volume 89 (2024) no. 2, p. 335 | DOI:10.1007/s10998-024-00595-0
- The truncated sum-of-digits function of powers, Acta Mathematica Hungarica, Volume 168 (2022) no. 1, p. 27 | DOI:10.1007/s10474-022-01267-6
- Joint Poisson distribution of prime factors in sets, Mathematical Proceedings of the Cambridge Philosophical Society, Volume 173 (2022) no. 1, p. 189 | DOI:10.1017/s0305004121000499
- On the distribution of the truncated sum-of-digits function of polynomial sequences in residue classes, Acta Mathematica Hungarica, Volume 164 (2021) no. 2, p. 360 | DOI:10.1007/s10474-021-01151-9
- Effective Erdős–Wintner theorems for digital expansions, Journal of Number Theory, Volume 229 (2021), p. 218 | DOI:10.1016/j.jnt.2021.04.006
- The Thue–Morse and Rudin–Shapiro sequences at primes in principal number fields, Acta Mathematica Hungarica, Volume 162 (2020) no. 1, p. 130 | DOI:10.1007/s10474-020-01030-9
- Möbius orthogonality for q-semimultiplicative sequences, Monatshefte für Mathematik, Volume 192 (2020) no. 4, p. 853 | DOI:10.1007/s00605-020-01435-2
- Prime numbers with a positive proportion of preassigned digits, Proceedings of the London Mathematical Society, Volume 121 (2020) no. 1, p. 83 | DOI:10.1112/plms.12314
- Exponential sums involving q-digital functions, International Journal of Number Theory, Volume 15 (2019) no. 06, p. 1143 | DOI:10.1142/s1793042119500635
- Joint Distribution in Residue Classes of the Base-q and Ostrowski Digital Sums, Uniform distribution theory, Volume 14 (2019) no. 2, p. 1 | DOI:10.2478/udt-2019-0010
- Sarnak’s Conjecture: What’s New, Ergodic Theory and Dynamical Systems in their Interactions with Arithmetics and Combinatorics, Volume 2213 (2018), p. 163 | DOI:10.1007/978-3-319-74908-2_11
- Prescribing digits in finite fields, Journal of Number Theory, Volume 189 (2018), p. 97 | DOI:10.1016/j.jnt.2017.11.012
- Möbius orthogonality for the Zeckendorf sum-of-digits function, Proceedings of the American Mathematical Society, Volume 146 (2018) no. 9, p. 3679 | DOI:10.1090/proc/14015
- Questions Around the Thue-Morse Sequence, Uniform distribution theory, Volume 13 (2018) no. 1, p. 1 | DOI:10.1515/udt-2018-0001
- Automatic sequences fulfill the Sarnak conjecture, Duke Mathematical Journal, Volume 166 (2017) no. 17 | DOI:10.1215/00127094-2017-0024
- Equivalence of the Logarithmically Averaged Chowla and Sarnak Conjectures, Number Theory – Diophantine Problems, Uniform Distribution and Applications (2017), p. 391 | DOI:10.1007/978-3-319-55357-3_21
- Localisation Conditionnelle de Diviseurs, From Arithmetic to Zeta-Functions (2016), p. 41 | DOI:10.1007/978-3-319-28203-9_3
- Joint distribution of completely q-additive functions in residue classes, Journal of Number Theory, Volume 160 (2016), p. 716 | DOI:10.1016/j.jnt.2015.09.006
- Polynomial values and generators with missing digits in finite fields, Functiones et Approximatio Commentarii Mathematici, Volume 52 (2015) no. 1 | DOI:10.7169/facm/2015.52.1.5
- The Möbius function and continuous extensions of rotations, Monatshefte für Mathematik, Volume 178 (2015) no. 4, p. 553 | DOI:10.1007/s00605-015-0808-6
- Sur les chiffres des nombres premiers translatés, Functiones et Approximatio Commentarii Mathematici, Volume 51 (2014) no. 2 | DOI:10.7169/facm/2014.51.2.2
- The sum of digits function in finite fields, Proceedings of the American Mathematical Society, Volume 141 (2013) no. 12, p. 4119 | DOI:10.1090/s0002-9939-2013-11801-0
- The sum of digits of polynomial values in arithmetic progressions, Functiones et Approximatio Commentarii Mathematici, Volume 47 (2012) no. 2 | DOI:10.7169/facm/2012.47.2.7
- Sur un problème de Gelfond : la somme des chiffres des nombres premiers, Annals of Mathematics, Volume 171 (2010) no. 3, p. 1591 | DOI:10.4007/annals.2010.171.1591
- La somme des chiffres des carrés, Acta Mathematica, Volume 203 (2009) no. 1, p. 107 | DOI:10.1007/s11511-009-0040-0
- On digit sums of multiples of an integer, Journal of Number Theory, Volume 129 (2009) no. 11, p. 2820 | DOI:10.1016/j.jnt.2009.04.003
Cité par 28 documents. Sources : Crossref